# SDR IPXA2018102235236

- Difficulty date: October 11, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,841 hours, 15,530 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB11646
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E FORMER WAS CRACKED AT XOS. 995.  REMOVED, FABRICATED,  AND REPLACED THE FORMER IAW DWG ARB1164, AND SRM 51-31-01. MINOR.
